# SDR UPS08153244

- Difficulty date: August 18, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 7,797 hours, 4,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C GOUGE 24 INCHES FWD AND 18 INCHES LEFT OF TAIL STAND BALL.  FABRICATED & INSTALLED PERMANENT REPAIR IN FUSELAGE SKIN 24 INCHES FWD & 18 INCHES LEFT OF TAIL STAND BALL REF SRM 53-10-12 FIG 216, SRM 53-19-12 FIG 2, EO A300-5100-20876-B AND EO M-5100-21238-B.
